# SDR UIEA201000110

- Difficulty date: August 4, 2009
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28267
- Aircraft time: 59,951 hours, 10,043 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Doubler
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR UPPER HINGE DOUBLER FOUND CRACK.  LT NR 1 DOOR UPPER HINGE AREA CRACKED SKIN AND DOUBLER REPAIRED IAW MSG 2HKA-TLS-09-0009-01C.
